BibTeX record journals/computing/Oliveira99

download as .bib file

@article{DBLP:journals/computing/Oliveira99,
  author    = {S. Oliveira},
  title     = {On the Convergence Rate of a Preconditioned Subspace Eigensolver},
  journal   = {Computing},
  volume    = {63},
  number    = {3},
  pages     = {219--231},
  year      = {1999},
  url       = {https://doi.org/10.1007/s006070050032},
  doi       = {10.1007/s006070050032},
  timestamp = {Sun, 28 May 2017 13:21:42 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/computing/Oliveira99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier